Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Headache, panodol and panadine, feels weak and shaky after taking vasograin, stress headache

well for over a month now I ve been getting headaches am only 17years old an I ve been going in the hospital an all the doctors been given me is panodol and panadine tablets it works for a while an then the headache starts again i went back to see a nurse an I was told that i have a tension headache so i had to take vasograin i took two went an sleep for at least 2 an a half hours an when i woke up I started to feel weak,I,ve been shaking feeling like am going to faint nothing i take could help me it s that i need to change my glasses i was told from one doctor that it was a stress headache to please help me it s really getting bad .
Asked On : Sat, 21 Apr 2012
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
first you should check your eye sight, and not take more medicines without consult good neurologist. generally sleep regular, should not do more mental work. you can try meditation for reduce stress. dont take more acidic food, pickles, more spices.
Answered: Wed, 23 May 2012
HIV AIDS Specialist Dr. (Prof). Ram's  Response
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor